Long story short; I've been trying to shed a couple pounds before my wife and I go on vacation.
I started taking hydroxycut on Tuesday of this week, following the directions of the label by only taking one tablet before b-fast and one before lunch.
Well today, day 3, you're suppose to step it up to 2 before b-fast and 2 before lunch.
I did and at about 12:30 my heart was beating so hard I was dizzy/cold/clammy, you know all the signs of a meltdown. I had one of the Sgts in my shop call the "wambulance".
When the EMT's arrived my BP was 203/100 and had a resting heartrate of 160. I was riding the sameline as some coke/crack heads. They diagnosed me at the ER with Paroxysmal Atrial Tachycardia (P.A.T.).
I'm telling everyone this because I would not want anyone else to repeat my mistakes. Just remember your heart is a muscle too.
I don't think I would wish this feeling on my worst enemy. Oh well, it's good to be home fianally. I hate hospitals. Thanks.